American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Morten S. Risager and Anders Södergren. Angles in hyperbolic lattices: The pair correlation density. Trans. Amer. Math. Soc. 369 (2017) 2807-2841.
Abstract, references, and article information   
View Article: PDF

[2] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helmut Maier. On the M\"obius function . Trans. Amer. Math. Soc. 301 (1987) 649-664. MR 882708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia